# SDR FDEA201212204339

- Difficulty date: December 20, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327028000800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 252VF HAS A CRACK ON TOP SKIN.  FABRICATED REPLACEMENT FLOOR PANEL IAW DWG SRZ 25-005-REV J.
